# SDR HALA2014102600175

- Difficulty date: October 26, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N475HA
- Make and model: Boeing 717-200
- Aircraft serial: 55121
- Aircraft time: 21,231 hours, 50,735 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Lead
- Part number: 4951957
- Part serial: E1290
- Condition: Failed
- Location: Starter Motor
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE COMING OUT BY THE APU PANEL.   RUBBER LEAD COVERS OF STARTER WERE SMOKING.  REPLACED STARTER MOTOR IAW AMM 49-44-01.  REPLACED STARTER CLUTCH AS A PRECAUTION IAW AMM 49-44-03.  OPS CHECKED OK.
